Facebook Pixel
ask: 

Plan b?

By August 12, 2016 - 8:02pm
 
Rate This

I took the pill about 2 weeks ago I have had no symptoms maybe the occasional headache I just started to bleed and it's my regular scheduele period but it's very light... Could this b the bleeding from the pill or is it my actual period on time

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Its not possible to knowing exactly whether the bleeding is a side effect of the drug or your regular period. Either way, you can be sure that you are not pregnant.
Some girls do not experience any side effects, that does not necessarily mean that it did not work.
Faith

August 13, 2016 - 11:49am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!